Officials: 3 students hospitalized after taking pills from teacher

health doctor hospital emergency accident, web tag, cuffs

BUFFALO, N.Y. (WIVB) — Buffalo school officials say a substitute teacher’s pills got into the hands of students Thursday at School #30.

The teacher brought in prescription narcotic drugs to school with her, officials say.

Later in the day, three first graders allegedly found and removed the pills. One of the students said he swallowed one.

Following this, medical help was called and the kids were taken to Women and Children’s Hospital by ambulance.

In addition to this, the students’ parents, as well as Poison Control and Buffalo police were called.

School officials say counseling will be provided so the students “understand the seriousness of their actions.”

WIVB.com provides commenting to allow for constructive discussion on the stories we cover. In order to comment here, you acknowledge you have read and agreed to our Terms of Service. Commenters who violate these terms, including use of vulgar language or racial slurs, will be banned. Please be respectful of the opinions of others. If you see an inappropriate comment, please flag it for our moderators to review. Note: Comments containing links are not allowed.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s